# SDR SWAA961180

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON LANDING, F/A NOTED AN ELECTRICAL TYPE ODOR IN AFT GALLEY.  AFT GALLEY C/B'S PULLED.  INSPECTED AREA AND COFFEEMAKERS, RESET C/B'S AND NO PROBLEMS NOTED.
